# SDR 02021101

- Difficulty date: February 14, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 33,705 hours, 10,650 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION LEADING EDGE LIGHT AND SLAT DISAGREE MESSAGE ILLUMINATE.  LIGHT REMAINED ON DURING ACCOMPLISHMENT OF ABNORMAL CHECK LIST.  TROUBLESHOOTING SYSTEM.
